| Title:
|
Věta Dandelinova a její aplikace. [II.] (Czech) |
| Title:
|
Dandelin's theorem and its applications. [II.] (English) |
| Title:
|
Der Dandelinsche Satz und seine Anwendungen. [II.] (German) |
| Author:
|
Doležal, Jaroslav |
| Language:
|
Czech |
| Journal:
|
Časopis pro pěstování mathematiky a fysiky |
| ISSN:
|
|
| Volume:
|
40 |
| Issue:
|
2 |
| Year:
|
1911 |
| Pages:
|
237-244 |
| . |
| Category:
|
math |
| . |
| idZBL:
|
JFM 42.0557.08 |
| DOI:
|
10.21136/CPMF.1911.122405 |
| . |
| Date available:
|
2009-08-29T15:04:53Z |
| Last updated:
|
2020-07-29 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/122405 |
| . |